Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 210, NWS Indianapolis, IN

June 19, 2006Boone County, Hendricks County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2006, 1:02 PM EDT for Boone County, Hendricks County, Indiana. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 1:02 PM EDT (17:02 UTC)
Expired
Jun 19, 2006, 1:45 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Boone County, IN, Hendricks County, IN

The radar

The Indianapolis radar (KIND), 28 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 1:18 PM EDTTSTM WND GST 60Brownsburg, IN
Jun 19, 1:19 PM EDTTSTM WND GST 59Brownsburg, IN
Jun 19, 1:37 PM EDTTSTM WND DMG2 N Pittsboro, INTREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:42 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 191702
SVRIND
INC011-063-191745-
/O.NEW.KIND.SV.W.0210.060619T1702Z-060619T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BOONE COUNTY IN CENTRAL INDIANA
  NORTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA

* UNTIL 145 PM EDT

* AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BROWNSBURG...OR ABOUT 16
  MILES NORTHWEST OF INDIANAPOLIS...AND MOVING EAST AT 25 MPH.

LAT...LON 3999 8648 3984 8657 3978 8640 4005 8629

$$

JK
2 follow-up statements
000 
WWUS53 KIND 191727
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
125 PM EDT MON JUN 19 2006

INC011-063-191745-
/O.CON.KIND.SV.W.0210.000000T0000Z-060619T1745Z/
BOONE-HENDRICKS-
125 PM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTHEASTERN HENDRICKS AND SOUTHERN BOONE COUNTIES...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS JUST SOUTHEAST OF BROWNSBURG...OR 
ABOUT 10 MILES NORTHWEST OF INDIANAPOLIS. THIS STORM WAS MOVING 
SOUTHEAST AT 30 MPH.

DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN BROWNSBURG WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

LAT...LON 3999 8648 3984 8657 3978 8640 4005 8629

$$
JK
000 
WWUS53 KIND 191741
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
141 PM EDT MON JUN 19 2006

INC011-063-191751-
/O.EXP.KIND.SV.W.0210.000000T0000Z-060619T1745Z/
BOONE-HENDRICKS-
141 PM EDT MON JUN 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS AND
SOUTHERN BOONE COUNTIES EXPIRES AT 145 PM EDT...

THE WARNING BE EXTENDED FOR NOW.

LAT...LON 3999 8648 3984 8657 3978 8640 4005 8629

$$
JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:25 AM EDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jun 19, 7:25 AM EDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 AM EDT MON JUN 19 2006

AVIATION...FOR 191200Z TAFS...SATELLITE SHOWS AREAS OF STRATUS
COVERING MUCH OF CENTRAL INDIANA. SOME AREAS OF FOG ALSO REPORTED
WITH KIND AND KLAF BRIEFLY DOWN TO A QUARTER MILE AT TIMES.
SATELLITE SHOWS SOME CLEARING OVER EAST CENTRAL ILLINOIS. WITH GOOD
MIXING STRATUS AND FOG WILL MIX OUT BY LATE MORNING.  A WEAK UPPER
DISTURBANCE OVER IOWA AND NORTHERN MISSOURI WILL TRACK ACROSS
CENTRAL INDIANA BY LATE AFTERNOON. AIR MASS WILL BE UNSTABLE SO
THUNDERSTORMS SO SCATTERED WILL OCCUR AGAIN THIS AFTERNOON AND EARLY
TONIGHT.  AFTER THE UPPER DISTURBANCE MOVES BY...CLEARING SKIES WILL
OCCUR.  THERE SHOULD BE ENOUGH SUNSHINE THIS AFTERNOON FOR SOME
DRYING TO OCCUR AND THUNDERSTORMS WILL NOT BE AS NUMEROUS AS
YESTERDAY.  ONLY SCATTERED AREAS OF LIGHT FOG EXPECTED.

&&

.PREVIOUS DISCUSSION...FORECAST FOCUS WAS ON CHANCES OF PRECIP
NEARLY EVERY DAY AND POSSIBILITY OF SEVERE TSTMS TODAY.

EARLY MORNING SURFACE MAP SHOWED LOW PRESSURE NORTH OF LAKE
SUPERIOR WITH A TRAILING COLD FRONT THRU EASTERN IOWA AND INTO
CENTRAL NEBRASKA. HIGH PRESSURE WAS BEHIND THIS FRONT OVER EASTERN
MONTANA. ALOFT...THE MID LEVEL FLOW PATTERN SHOWED A SHORTWAVE
TROUGH ACROSS THE PACIFIC NW...STOUT HEAT RIDGE OVER NEW
MEXICO...AND ADDITIONAL RIDGING ACROSS THE SOUTHEAST CONUS. A
RATHER VIGOROUS SHORTWAVE COULD BE SEEN ON WV LOOP OVER MINNESOTA.

MODELS INITIALIZED WELL WITH THE MAJOR FEATURES. THE EVOLUTION OF
THE ABOVE MENTIONED SYSTEMS WAS QUITE SIMILAR IN THE FIRST FEW
DAYS. MOS GUIDANCE WAS FAIRLY CLOSE...AND A BLEND WAS USED EXCEPT
AS NOTED.

TODAY...INDIANA WILL START OUT THE DAY REMAINING IN A
SOUTHWESTERLY FLOW AHEAD OF THE MID LEVEL TROUGH. A STRONG VORT
MAX WILL BE DESCENDING INTO THIS TROUGH EARLY TODAY. HAVE LEFT A
SLIGHT CHANCE THIS MORNING WITH AN AREA OF PRECIP OVER IOWA
CURRENTLY TRACKING EAST THAT IS ASSOCIATED WITH THE VORT MAX. BY
AFTERNOON THE PICTURE BECOMES A BIT MORE INTERESTING HOWEVER.

AFTER 18Z...VORT MAX WILL MOVE INTO THE AREA AROUND THE BASE OF
THE MID LEVEL TROUGH. SEVERAL FACTORS WILL BE FAVORABLE FOR
THUNDERSTORMS AND SLIGHT RISK OF SEVERE LOOKS WARRANTED.
FIRST...THERE WILL BE MODERATE INSTABILITY. SFC DEWPOINTS WILL
REMAIN AROUND 65 DEGREES AHEAD OF SFC FRONT. SOME AFTERNOON DRYING
OF THE BOUNDARY LAYER EXPECTED BUT SHOULD REMAIN DECENT ML CAPE
OVER 1000 J/KG. IN ADDITION...GOOD LAPSE RATES EXPECTED AS EARLY
SUN SHOULD LET TEMPS WARM INTO MID 80S. MID LEVEL COLD ADVECTION
IS EXPECTED TO HELP ENHANCE THE OVERALL THERMAL PROFILE. 0-6 KM
BULK WIND SHEAR OF 40 KTS...THOUGH PRIMARILY UNIDIRECTIONAL
SHOULD FAVOR THE POSSIBILITY OF SUPERCELL STRUCTURE...WITH BOTH
WIND AND HAIL THREATS EXISTING. PLAN TO HILIGHT IN THE HWO.

MAV POPS SEEM TOO LOW THIS AFTERNOON GIVEN ABOVEMENTIONED FACTORS.
LEANED CLOSER TO MET POPS FOR THIS AFTERNOON.

TONIGHT...LOSS OF DAYTIME INSTABILITY SHOULD KILL STORMS QUICKLY
THIS EVENING. FOLLOWED BY THE SFC FRONT PASSING AND HIGH PRESSURE
QUICKLY BUILDING IN. FELT THAT THE MAV NUMBERS WERE A BIT TOO WARM
TONIGHT WITH EXPECTED DRY AIR ADVECTION WITH THE HIGH BUILDING
IN...THINK THAT UPPER 50S TO MID 60S SHOWN BY MET MOS IS BETTER.

TUESDAY...MID LEVEL RIDGING WILL BUILD IN FROM THE SOUTHWEST. AT
THE SURFACE A LOW PRESSURE SYSTEM WILL DEVELOP IN THE EASTERN
PLAINS AND FORCE SOME PRECIP THIS WAY THROUGHOUT THE DAY. A VERY
STRONG PLUME OF WARM AND MOIST ADVECTION NOTED AT H85 THROUGHOUT
THE DAY TO OUR WEST. HAVE NOT INCLUDED MUCH IN THE WAY OF POPS
HERE HOWEVER UNTIL LATER IN THE DAY. THINK THAT THERE SHOULD BE A
FAIR AMOUNT OF DRY AIR FOR PRECIP TO OVERCOME WITH RIDGING FROM
SFC TO H5. TEMPERATURES SHOULD BE SLIGHTLY WARMER THAN TODAY WITH
H8 TEMPS ABOUT +16C FOR A MIX TO MID 80S...CONSISTENT WITH MOS.

TUESDAY NIGHT...INDIANA WILL BE ON THE NORTHERN PERIPHERY OF THE
H5 RIDGE WHICH BECOMES BROAD AND FLAT ACROSS THE SOUTHERN 1/2 OF
THE CONUS. THIS SHOULD LEAVE US OPEN FOR MCS IMPACTS FOR SEVERAL
DAYS. THE FIRST ONE APPEARS OVERNIGHT TUESDAY. A STRONG LLJ OF 30-
50 KTS IS NOTED WITH POWERFUL WARM AND MOIST ADVECTION. THE GFS
APPEARS TO GET TAINTED BY CONVECTIVE FEEDBACK OVERNIGHT. THE NAM
KEEPS ITS MCS NORTH OF OUR AREA. AT LEAST SLIGHT CHANCE POPS AND
LOW END CHANCE POPS WERE WARRANTED GIVEN THE UNCERTAINTY ON EXACT
LOCATION OF THE SYSTEM. LOW TEMPERATURES TO REMAIN VERY MILD IN
THE UPPER 60S WITH CLOUDS AND INCREASING SFC DEWPOINTS.

WEDNESDAY...MODELS AGREE THAT THE HEAT IS ON. H5 RIDGE IN
PLACE...WITH H8 TEMPS AROUND +20C YIELDING A MIX TO LOW 90S. MET
MOS SEEMED A BIT TOO WARM HERE AS THERE MAY BE SOME DEBRIS
CLOUDINESS EARLY AND THEN EXPECTING AFTERNOON CONVECTION TO
INTERFERE WITH FULL POTENTIAL OF THE WARM AIRMASS. MAV MOS TEMPS
AROUND 90 LOOKED BETTER. MOS IS CONSISTENT ON PUSHING SFC
DEWPOINTS INTO LOW 70S...WILL TREND THAT DIRECTION. THIS WOULD
PRODUCE AFTERNOON HEAT INDEX IN THE MID 90S WEDNESDAY. AFTERNOON
TSTMS ARE EXPECTED WITH WARM AND HUMID SFC AIRMASS PLUS A VORT MAX
RUNNING ALONG THE NORTHERN EDGE OF THE RIDGE.

WEDNESDAY NIGHT...NEW MCS EXPECTED ACROSS EASTERN NEBRASKA AND
PERHAPS IMPACTING OUR AREA BY EARLY THURSDAY AM. LOWS TO REMAIN IN
THE 60S WITH CONTINUED HIGH DEWPOINTS AND CLOUDS.

EXTENDED...NO CHANGES WERE MADE. CONTINUED HOT THRU WEEKEND...THEN
EXPECTING A COOL DOWN WITH A VERY STRONG H5 TROUGH OVER EASTERN
CANADA. GOING FORECAST HANDLED IT WELL.

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...JEH
PUBLIC...JOHNSON
Hazardous weather outlook, Jun 19, 4:45 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 AM EDT MON JUN 19 2006

...CORRECT TYPO IN SPOTTER STATEMENT...

INZ021-028>031-035>049-051>057-060>065-067>072-200845-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
345 AM CDT MON JUN 19 2006 /445 AM EDT MON JUN 19 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE WILL BE A FEW THUNDERSTORMS THIS MORNING ACROSS CENTRAL
INDIANA. STORMS ARE NOT EXPECTED TO BE SEVERE THIS MORNING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. STORMS
ARE EXPECTED TO DEVELOP FIRST ACROSS NORTHERN INDIANA THIS
AFTERNOON AND MOVE THROUGH CENTRAL INDIANA LATER THIS AFTERNOON
AND THIS EVENING. STORMS WILL DIMINISH QUICKLY AFTER SUNSET. THE
BEST CHANCE OF SEVERE WEATHER WILL BE AFTER 4 PM EDT (3 PM CDT)
THIS AFTERNOON.

PRIMARY THREATS FROM SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING WILL BE DAMAGING WIND AND LARGE HAIL IN ADDITION TO
FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A VERY ACTIVE PATTERN FOR THUNDERSTORMS WILL CONTINUE THIS WEEK.
THERE WILL BE A CHANCE OF THUNDERSTORMS EVERY DAY FROM TUESDAY
THROUGH SATURDAY NIGHT. WHILE IT REMAINS TOO EARLY TO KNOW MANY
DETAILS ON THE THREAT OF SEVERE THUNDERSTORMS...WEDNESDAY APPEARS TO
BE THE DAY THAT STORMS WOULD BE MOST LIKELY TO REACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM EDT (3 PM CDT) THIS
AFTERNOON ACROSS CENTRAL INDIANA.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

LJ/PG

In the hours before

Local storm report, Jun 19, 10:13 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1013 AM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     10 SSW CRAWFORDSVILLE   39.91N 86.97W
06/18/2006                   MONTGOMERY         IN   DEPT OF HIGHWAYS

            TREES DOWNED.

0635 PM     TSTM WND DMG     ADVANCE                 40.00N 86.62W
06/18/2006                   BOONE              IN   AMATEUR RADIO

            8 INCH DIAMETER TREE DOWN

0707 PM     TSTM WND DMG     MECCA                   39.73N 87.33W
06/18/2006                   PARKE              IN   DEPT OF HIGHWAYS

            TREES DOWNED.

0745 PM     TSTM WND DMG     ARCADIA                 40.17N 86.02W
06/18/2006                   HAMILTON           IN   DEPT OF HIGHWAYS

            TREES DOWNED.

0750 PM     TSTM WND DMG     2 NE BAINBRIDGE         39.78N 86.78W
06/18/2006                   PUTNAM             IN   DEPT OF HIGHWAYS

            TREES DOWNED.

&&

DTUCEK
Local storm report, Jun 19, 10:16 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1016 AM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     MECCA                   39.73N 87.33W
06/18/2006                   PARKE              IN   DEPT OF HIGHWAYS

            TREES DOWNED.

0633 PM     TSTM WND DMG     10 SSW CRAWFORDSVILLE   39.91N 86.97W
06/18/2006                   MONTGOMERY         IN   DEPT OF HIGHWAYS

            TREES DOWNED.

0635 PM     TSTM WND DMG     ADVANCE                 40.00N 86.62W
06/18/2006                   BOONE              IN   AMATEUR RADIO

            8 INCH DIAMETER TREE DOWN

0745 PM     TSTM WND DMG     ARCADIA                 40.17N 86.02W
06/18/2006                   HAMILTON           IN   DEPT OF HIGHWAYS

            TREES DOWNED.

0750 PM     TSTM WND DMG     2 NE BAINBRIDGE         39.78N 86.78W
06/18/2006                   PUTNAM             IN   DEPT OF HIGHWAYS

            TREES DOWNED.

&&

DTUCEK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:11 PM EDTSevere Thunderstorm WarningINDMarion49 min
Jun 19, 1:15 PM EDTSevere Thunderstorm WarningINDParke, Vermillion45 min
Jun 19, 1:22 PM EDTSevere Thunderstorm WarningINDHendricks, Marion23 min
Jun 19, 1:59 PM EDTSevere Thunderstorm WarningINDHancock, Shelby46 min
Jun 19, 2:27 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam48 min
Jun 19, 2:58 PM EDTSevere Thunderstorm WarningINDMorgan28 min
Jun 19, 3:04 PM EDTSevere Thunderstorm WarningINDMonroe41 min
Jun 19, 3:09 PM EDTSevere Thunderstorm WarningINDOwen19 min
Jun 19, 3:21 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Morgan42 min
Jun 19, 3:44 PM EDTSevere Thunderstorm WarningINDBrown, Monroe25 min
Jun 19, 3:51 PM EDTSevere Thunderstorm WarningINDBartholomew39 min
Jun 19, 4:42 PM EDTSevere Thunderstorm WarningINDJackson48 min
Jun 19, 5:28 PM EDTSevere Thunderstorm WarningINDTipton32 min
Jun 19, 5:39 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren38 min
Jun 19, 5:56 PM EDTSevere Thunderstorm WarningINDMartin15 min
Jun 19, 6:21 PM EDTSevere Thunderstorm WarningINDMadison39 min
Jun 19, 6:24 PM EDTSevere Thunderstorm WarningINDCarroll22 min
Jun 19, 6:42 PM EDTTornado WarningINDMadison33 min
Jun 19, 6:55 PM EDTSevere Thunderstorm WarningINDHenry50 min
Jun 19, 6:59 PM EDTSevere Thunderstorm WarningINDDelaware46 min
Jun 19, 7:32 PM EDTSevere Thunderstorm WarningINDPutnam32 min
Jun 19, 7:44 PM EDTSevere Thunderstorm WarningINDHenry25 min
Jun 19, 7:46 PM EDTSevere Thunderstorm WarningINDRush20 min
Jun 19, 7:47 PM EDTSevere Thunderstorm WarningINDShelby16 min
Jun 19, 7:59 PM EDTSevere Thunderstorm WarningINDOwen, Putnam15 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.